Men's Health Community
Please help
About This Community:

This patient support community is for discussions relating to men's health, cancer, circumcision, erectile dysfunction (ED), hair loss, impotence, infertility, parenting, penis disorders, prostate, relationships, STD's, testicular disorders, and vasectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Please help

For over a year now I have suffered daily with the same problem, initially it began with red pimples on my penis head which was diagnosed as an allergic reaction, I was prescribed steroid cream which cleared the problem within a couple of days. Shortly after I developed new symptoms which i have had for at least 13 months, redness, dryness, burning and itching, the skin on penis head is very wrinkly and crinkled and also shiny, other symptoms include urgency to urinate, bloating etc, feel like ive tried everything uncluding several moisturisers, anti fungal creams, also antibiotics for fungal infection. During this time I have quite a poor diet and have lost over a stone in weight, my doctor doesn't seem interested, please can you help, this has taken over my life, thankyou
4 Comments
Blank
3149845_tn?1415046551
Hi Mark, you need a second opinion from a doctor. Those allergic reactions are common but the others your describing are a bit concerning. Please call another doctor.
Blank
3149845_tn?1415046551
Forgot to mention, you need to see a dermetoligist. He may have to do a biopsey to find out for sure.
Blank
1340994_tn?1374197577
I'm always surprised that doctors love steroid creams soooo much.  All they do is control inflammation without finding out the cause of the problem.  If you overdo the cream, it thins the skin out, and from your description, I think that's what has happened to you.  I would use clear 100% aloe vera on the skin to try to help it heal.  It should be soothing and hydrating.  Don't let the skin get chafed.  When exercising, use the new special sports underwear.  I had to look up how many pounds a stone is .... again.  14 lbs.  

Weight loss can be anything from stress to new medication to alcoholism to divorce to Celiac or other malabsorptive condition to cancer.  You will need to make a special appointment just for that problem in order to get a doctor to try to tackle it, unfortunately.  At least that's how it goes over her on this side of the pond.  
Blank
Avatar_n_tn
Thank you for your reply, last couple of days I have been using tea tree oil  twice daily diluted with coconut oil and since doing this have noticed that the skin has started to peel and flake off, I'm not sure if this is a good thing or bad, still have mild burning on occasion too, just want my health back :(
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Men's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_m_tn
Blank
PMDER1
San francisco, CA